On the Torsion of Brieskorn Modules of Homogeneous Polynomials
Rendiconti del Seminario Matematico della Università di Padova, Tome 120 (2008), pp. 147-156.
@article{RSMUP_2008__120__147_0,
     author = {Shabbir, Khurram},
     title = {On the {Torsion} of {Brieskorn} {Modules} of {Homogeneous} {Polynomials}},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {147--156},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {120},
     year = {2008},
     mrnumber = {2492655},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2008__120__147_0/}
}
TY  - JOUR
AU  - Shabbir, Khurram
TI  - On the Torsion of Brieskorn Modules of Homogeneous Polynomials
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 2008
DA  - 2008///
SP  - 147
EP  - 156
VL  - 120
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_2008__120__147_0/
UR  - https://www.ams.org/mathscinet-getitem?mr=2492655
LA  - en
ID  - RSMUP_2008__120__147_0
ER  - 
Shabbir, Khurram. On the Torsion of Brieskorn Modules of Homogeneous Polynomials. Rendiconti del Seminario Matematico della Università di Padova, Tome 120 (2008), pp. 147-156. http://www.numdam.org/item/RSMUP_2008__120__147_0/

[1] D. Barlet - M. Saito, Brieskorn modules and Gauss-Manin systems for non isolated hypersurface singularities, preprint (math.CV/0411406). | MR 2351618 | Zbl 1169.32004

[2] Ph. Bonnet - A. Dimca, Relative differential forms and complex polynomials, Bull. Sci. Math., 124 (2000), pp. 557-571. | MR 1793909 | Zbl 0980.32007

[3] E. Brieskorn, Die Monodromie der isolierten Singularitäten von Hyperflächen, Manuscripta Math., 2 (1970), pp. 103-161. | MR 267607 | Zbl 0186.26101

[4] A. Dimca, On the Milnor fibrations of weighted homogeneous polynomials, Composito Math., 76 (1990), pp. 19-47. | Numdam | MR 1078856 | Zbl 0726.14002

[5] A. Dimca, Singularities and Topology of Hypersurfaces, Universitext, Springer-Verlag, 1992. | MR 1194180 | Zbl 0753.57001

[6] A. Dimca - M. Saito, Algebraic Gauss-Manin systems and Brieskorn modukles, Amer. J. Math., 123 (2001), pp. 163-184. | MR 1827281 | Zbl 0990.14004

[7] A. Dimca - M. Saito, A generalization of Griffiths's Theorem on rational integrals, Duke Math. J., 135 (2006), pp. 303-326. | MR 2267285 | Zbl 1117.14012

[8] A. Dimca - L. Paunescu, On the connectivity of complex affine hypersurfaces, II, Topology, 39 (2000), pp. 1035-1043. | MR 1763962 | Zbl 0983.32031

[9] D. Eisenbud, Commutative Algebra with a View Towards Algebraic Geometry, Springer-Verlag New York, 1995. | MR 1322960 | Zbl 0819.13001

[10] A. Hatcher, Algebraic Topology, Cambridge Univ. Press, 2002. | MR 1867354 | Zbl 1044.55001

[11] E. Looijenga, Isolated singular points on Complete Intersections, Cambridge Univ. Press 1984. | MR 747303 | Zbl 0552.14002

[12] A. Némethi - C. Sabbah, Semicontinuity of the spectrum at infinity, Abh. Math. Sem. Univ. Hamburg, 69 (1999), pp. 25-35. | MR 1722919 | Zbl 0973.32014

[13] C. Sabbah, Hypergeometric periods for a tame polynomial, C.R. Acad. Sci. Paris, 328 (1999), pp. 603-608. | MR 1679978 | Zbl 0967.32028